?Functional Dyspepsia ? GAD

A 38 year old male who presented to me in the month of November 2020 with complaints of epigastric discomfort, was put on SSRI after a trial of PPI didnt give him significant relief History His past history is like he has a lot of anxiety about his problems and always over worried for the same, which further aggravate his symptoms Investigations In the past in December 2020, his UGI E was done which was normal Management He is currently on Tab Daxid 50 mg morning and 25 mg night, PPI + Prokinetic is on sos basis, which he hardly use now (For like a period of month and half, I had given him Benzodiazepine- Clonazepam too, which I have already withdrawn long back) He is feeling much better now, but my concern is to taper down the SSRI and to completely stop SSRI after 6 months completion I would like to know your opinion regarding the approach to taper down sertraline and how mucj time u suggest to continue therapy, I am planning for total 6 months, started on 17.12.2020 Your valuable suggestions needed

(Edited)

4 Likes

LikeAnswersShare

I think you must review about doses of Daxid.. It needs to be reduced to 25 +25 for one month than 25 once. You can use Clonezepam sub lingual SOS.

Valuable opinion
0

View 1 other reply

Tab Oliza 2.5 mg BD 2 weeks continue and multivitamin Tab BD 2 weeks and change activity present time by meditation improvement of the patients normal@dr.rakesh Kayasth (PT) and avoid t.v and mobile after 2 weeks

Thanks you doctor
0

This case of psychological related,but to not defined by specific anxieties with trigger points of situations. Firstly to justify diagnosis that it's clearly...! Second opinion to do stop medicines of SSRI,not good for him but to can be given venlafaxine, amitriptyline, duloxetine, Imipramine. If no much improved, recurrent episodes, personality. To change dietary requirements, physical exercise, routine lifestyle modification, avoid stressful lifestyle, relaxing and enjoyable with peers. To give psycho education by psychologists. Other Thyroid function, vitamin B 12 are investigating. Main reasons are attention seeking behaviour due to stressful lifestyle under influence of psychological related...and dependency of empathy.

Valuable opinion
0

View 1 other reply

Reduce the dose by 50% and further tapering like wise..

Valuable opinion
0

Reduce by50 mg weekly 4 to 6 week enough Bring down to 25 mg od

Thanks
0

Minimum 6(six) months required as u planned to continue SSRI and to stop in tapering dose to avoid withdrawal syndrome. But different pts of depression need different course or time period. I think in this pt u may plan for one year course of tt including tapering period.

Valuable opinion
0

Guidelines (both Indian and international) suggest a total duration of 9 months before discontinuing SSRIs. Since he is on a total of 75 mg and is maintaining well, i would recommend you to continue the same dose until 8 months and then taper it to 50 mg for another 2 weeks and then further taper it to 25 mg over a period of another 2 weeks and then stop (a Total of 9 months). In the meantime, Cognitive Behaviour Therapy (CBT) can be initiated targeting his distorted cognitive thoughts culminating in anxiety regarding his GIT. CBT is definitely going to help him to restructure his dysfunctional thought process.

Valuable opinion
0

View 1 other reply

Rx Abhaydi qwath BD Galo ghan tab 1bd Panchsakar pwder HS for 2 to 3 weeks, shunthi dhanyak fant sos

Have you ruled out c.pylori infection?

Reduce dose by 50%

Load more answers

Diseases Related to Discussion

Cases that would interest you